Alert archive / Arizona / Lake Wind Advisories in 2011
Lake Wind Advisory 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this lake wind advisory at Jan 25, 2011, 3:57 PM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Jan 26, 2011, 2:00 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2011, 3:57 PM MST (22:57 UTC)
- In effect from
- Jan 26, 2011, 2:00 PM MST
- Expired
- Jan 26, 2011, 7:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 11.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2791 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WWUS75 KVEF 252257 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 257 PM PST TUE JAN 25 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... .NORTH WINDS WILL INCREASE WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY EVENING FOLLOWING THE PASSAGE OF A COLD FRONT. GUSTY WINDS WILL OCCUR WITHIN THE LAKE MEAD NATIONAL RECREATION WITH THE STRONGEST OCCURRING SOUTH OF HOOVER DAM EXTENDING DOWN THE COLORADO RIVER TO LAKE HAVASU CITY. AZZ002-036-CAZ527-NVZ021-260700- /O.NEW.KVEF.LW.Y.0004.110126T2100Z-110127T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 257 PM PST TUE JAN 25 2011 /357 PM MST TUE JAN 25 2011/ ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND ADVISORY FOR THE LAKE MEAD AND LAKE MOHAVE AREA...WHICH IS IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY. * LOCATIONS: LAKES MEAD...MOHAVE AND HAVASU...WITH THE STRONGEST WINDS BEING SOUTH OF HOOVER DAM. * TIMING: WINDS WILL INCREASE EARLY WEDNESDAY AFTERNOON AND SUBSIDE EARLY WEDNESDAY EVENING. * WINDS: NORTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ JACQUES
4 follow-up statements
331 WWUS75 KVEF 260641 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1041 PM PST TUE JAN 25 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... .A WEAK COLD FRONT WILL PUSH THROUGH THE AREA EARLY WEDNESDAY MORNING. NORTH WINDS WILL INCREASE BY LATE WEDNESDAY MORNING BEHIND THE FRONT...AND CONTINUE THROUGH EARLY WEDNESDAY EVENING. GUSTY WINDS WILL OCCUR WITHIN THE LAKE MEAD NATIONAL RECREATION WITH THE STRONGEST OCCURRING SOUTH OF HOOVER DAM EXTENDING DOWN THE COLORADO RIVER TO LAKE HAVASU CITY. AZZ002-036-CAZ527-NVZ021-261445- /O.CON.KVEF.LW.Y.0004.110126T2100Z-110127T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 1041 PM PST TUE JAN 25 2011 /1141 PM MST TUE JAN 25 2011/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY. * LOCATIONS: LAKES MEAD...MOHAVE AND HAVASU...WITH THE STRONGEST WINDS BEING SOUTH OF HOOVER DAM. * TIMING: WINDS WILL INCREASE LATE WEDNESDAY MORNING...REACHING ADVISORY LEVEL BY EARLY AFTERNOON...THEN SUBSIDING EARLY WEDNESDAY EVENING. * WINDS: NORTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
134 WWUS75 KVEF 261425 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 625 AM PST WED JAN 26 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 1 PM PST /2 PM MST/ TO 6 PM PST /7 PM MST/ WEDNESDAY... .NORTH WINDS WILL STRENGTHEN ACROSS THE AREA DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. GUSTY WINDS WILL OCCUR WITHIN THE LAKE MEAD NATIONAL RECREATION WITH THE STRONGEST OCCURRING SOUTH OF HOOVER DAM EXTENDING DOWN THE COLORADO RIVER TO LAKE HAVASU CITY. AZZ002-036-CAZ527-NVZ021-262300- /O.CON.KVEF.LW.Y.0004.110126T2100Z-110127T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 625 AM PST WED JAN 26 2011 /725 AM MST WED JAN 26 2011/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM PST /2 PM MST/ THIS AFTERNOON TO 6 PM PST /7 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM PST /2 PM MST/ THIS AFTERNOON TO 6 PM PST /7 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE UPPER COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY. * LOCATIONS: LAKES MEAD...MOHAVE AND HAVASU...WITH THE STRONGEST WINDS BEING SOUTH OF HOOVER DAM. * TIMING: WINDS WILL CONTINUE TO INCREASE THIS MORNING...REACHING ADVISORY LEVEL BY EARLY AFTERNOON...THEN SUBSIDING EARLY IN THE EVENING. * WINDS: NORTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
542 WWUS75 KVEF 262232 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 232 PM PST WED JAN 26 2011 ...LAKE WIND ADVISORY IN EFFECT NOW TO 6 PM PST /7 PM MST/ WEDNESDAY... .GUSTY NORTH WINDS WILL CONTINUE WITHIN THE LAKE MEAD NATIONAL RECREATION WITH THE STRONGEST OCCURRING SOUTH OF HOOVER DAM EXTENDING DOWN THE COLORADO RIVER TO LAKE HAVASU CITY. AZZ002-036-CAZ527-NVZ021-270200- /O.CON.KVEF.LW.Y.0004.000000T0000Z-110127T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 232 PM PST WED JAN 26 2011 /332 PM MST WED JAN 26 2011/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST /7 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE UPPER COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY. * LOCATIONS: LAKES MEAD... MOHAVE AND HAVASU...WITH THE STRONGEST WINDS BEING SOUTH OF HOOVER DAM. * TIMING: WINDS WILL CONTINUE AT ADVISORY LEVEL BEFORE SUBSIDING EARLY IN THE EVENING. * WINDS: NORTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * IMPACTS: THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
316 WWUS75 KVEF 270153 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 553 PM PST WED JAN 26 2011 AZZ002-036-CAZ527-NVZ021-270300- /O.EXP.KVEF.LW.Y.0004.000000T0000Z-110127T0200Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 553 PM PST WED JAN 26 2011 /653 PM MST WED JAN 26 2011/ ...LAKE WIND ADVISORY WILL EXPIRE AT 6 PM PST /7 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS WAS ALLOWED THE LAKE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND...THE UPPER COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY TO EXPIRE. THE GUSTY NORTH WINDS HAVE SUBSIDED ALONG THE COLORADO RIVER VALLEY...ALTHOUGH LOCAL GUSTS OF 15 TO 20 MPH WILL CONTINUE THROUGH THE EARLY EVENING. GUSTY NORTH WINDS AROUND 20 MPH CAN BE EXPECTED AGAIN TOMORROW ALONG THE COLORADO RIVER MAIN SOUTH OF THE HOOVER DAM. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this lake wind advisory went out at Jan 25, 3:56 PM MST, 1 minute earlier.
Area forecast discussion, Jan 25, 3:56 PM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
256 PM PST TUE JAN 25 2011
.SYNOPSIS...HIGH PRESSURE ALONG THE WEST COAST WILL KEEP THE WEATHER
DRY AND BRING ABOUT MILD TEMPERATURES THROUGHOUT THE AREA THIS WEEK.
A WEAK FRONT WILL PASS THROUGH THE AREA THIS EVENING TO BRING A
WINDS INCREASE WEDNESDAY...ESPECIALLY IN THE COLORADO RIVER VALLEY
SOUTH OF HOOVER DAM. UNSETTLED WEATHER IS EXPECTED SUNDAY AND MONDAY
WHEN A LOW PRESSURE SYSTEMS MOVES INTO THE GREAT BASIN.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...HIGH LEVEL CLOUDS HAVE
MOVED OUT AS ANTICIPATED THIS MORNING. THE SHORTWAVE THAT WAS IN
IDAHO THIS MORNING HAS MOVED INTO UTAH AS EXPECTED. MODELS STILL ON
TRACK TO DRAG A TROUGH AND WEAK FRONT THROUGH THE CWA THIS
EVENING/TONIGHT. MOS OUTPUT HAS WIND SPEED VALUES VERY NEAR LAKE
WIND ADVISORY CRITERIA IN THE COLORADO RIVER VALLEY TOMORROW
AFTERNOON ALONG WITH PACKING OF THE SLP GRADIENT IN SOUTHERN
NEVADA. HAVE DECIEDED TO ISSUE A LAKE WIND ADVISORY BASED ON THIS
FOR TOMOROW AFTERNOON. OTHERWISE THE REST OF THE AREA WIL BE UNDER
THE INFLUENCE OF THE RIDGE OFFSHORE AS IT BUILDS NORTHEAST OVER
CALIFORNIA AND THE GREAT BASIN. THE TROUGH THAT PASSES THROUGH
TONIGHT WILL PINCH OFF A LOW THAT WILL SET UP IN NORTHERN BAJA SOUTH
OF THE RIDGE AND NOT BE A FACTOR IN THE AREA FORECAST. BY SATURDAY
THE LOW WILL BE KICKING OUT TO THE EAST WELL SOUTH OF THE AREA AND
THE RIDGE AXIS WILL SHIFT EAST OVER THE AREA IN RESPONSE TO THE NEXT
SHORTWAVE APPROACHING THE PACIFIC NORTHWEST.
LONG TERM...THE NEXT UPPER TROUGH DIVES SOUTHEASTWARD ACROSS THE PAC
NW ON SATURDAY AND HEADS TOWARDS THE CENTRAL ROCKIES ON SUNDAY. THIS
WILL SPREAD SOME HIGH CLOUDS INTO THE AREA STARTING SATURDAY
AFTERNOON AND ESPECIALLY BY SATURDAY NIGHT. HIGH TEMPS WILL STILL BE
ABOUT 5 DEGREES ABOVE NORMAL ON SATURDAY BUT FALL BACK TO ABOUT 3
DEGREES ABOVE NORMAL ON SUNDAY AS THE SYSTEM APPROACHES OUR AREA.
TIMING-WISE MODELS ARE STILL SHOWING A DECENT SPREAD AND OPTED TO
LEAN TOWARDS THE ECMWF/GEM WHICH ARE FASTER THAN THE GFS/DGEX.
MOISTURE WITH THIS SYSTEM IS LACKING IN THE MID-LEVELS AND OUTSIDE
OF FAR NORTHERN LINCOLN COUNTY IT WAS HARD TO JUSTIFY MUCH ABOVE 10
POPS. WINDS WILL PICK UP OUT OF THE NORTH BEHIND THIS SYSTEM SUNDAY
AFTERNOON INTO MONDAY BIT 700 MB WINDS ARE ONLY PROGGED TO GET TO
AROUND 20-25 KTS WHICH INDICATES SURFACE WINDS SHOULD AT BEST REACH
BREEZY LEVELS IN MOST AREAS. THE ONE PLACE TO WATCH WILL BE IN THE
COLORADO RIVER VALLEY SOUTH OF HOOVER DAM ON MONDAY WHERE NORTH
WINDS MAY REACH SUSTAINED SPEEDS OF 15-25 MPH WITH HIGHER GUSTS.
ONCE AGAIN MEX NUMBERS LOOK TOO WARM BEHIND THE FRONT BASED ON THE
PROGGED GFS AND ESPECIALLY ECMWF 850 MB TEMPS AND WERE UNDERCUT.
THUS HIGHS SHOULD BE CLOSER TO NORMAL ON MONDAY. BY TUESDAY INTO
WEDNESDAY UPPER RIDGING ONCE AGAIN BUILDS BACK INTO NORCAL WHICH
WILL BRING BACK MAINLY FULL SUNSHINE AND ALLOW FOR A WARMING TREND
WITH HIGH TEMPS ONCE AGAIN ABOUT 5 DEGREES ABOVE NORMAL BY NEXT
WEDNESDAY. OVERALL NO SIGNS YET OF ANY MAJOR PATTERN CHANGE COMING.
&&
.AVIATION...FOR MCCARRAN...WINDS WILL MAINLY BE LIGHT AND FROM THE
SOUTHWEST EARLY THIS EVENING...THEN SHIFT NORTHWEST BEHIND A SYSTEM
GOING BY AT 5-8 KTS. THE TIME RANGE FOR THIS SHIFT TO OCCUR IS
BETWEEN 06Z AND 10Z WEDNESDAY WITH THE BEST TIMING AROUND 08Z. BY
19Z WEDNESDAY WINDS WILL START TO SHIFT MORE NORTH-NORTHEAST WITH
WINDS GOING MORE NORTHEAST BY 21Z/22Z WEDNESDAY AT 6-10 KTS. FEW-SCT
CLOUDS AOA 25K FEET.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS WILL BECOME NORTHERLY ACROSS THE AREA TONIGHT IN
THE WAKE OF A SYSTEM MOVING BY. SPEEDS WILL PICK UP TO 6-12 KTS
AREAWIDE. THE HIGHEST WINDS WILL BE DOWN THE COLORADO RIVER VALLEY
AFTER 19Z WEDNESDAY TO 15-25 KTS WITH GUSTS UP TO 35 KTS ESPECIALLY
NEAR KIFP. FEW-SCT CLOUDS AOA 25K FEET.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 1 PM TO 6 PM PST WEDNESDAY FOR NVZ021.
AZ...LAKE WIND ADVISORY FROM 2 PM TO 7 PM MST WEDNESDAY FOR AZZ002-
036.
CA...LAKE WIND ADVISORY FROM 1 PM TO 6 PM PST WEDNESDAY FOR CAZ527.
&&
JACQUES/STACHELSKI
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jan 25, 5:10 AM MST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 410 AM PST TUE JAN 25 2011 AZZ001>003-036-CAZ519>527-NVZ014>022-261000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 410 AM PST TUE JAN 25 2011 /510 AM MST TUE JAN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Lake Wind Advisories in Arizona, 2011Lake Wind Advisories in California, 2011Lake Wind Advisories in Nevada, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.